# SDR CA150323003

- Difficulty date: March 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,123 hours
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   FLIGHT RETURNED WHEN THE FLIGHT CREW RECEIVED A FUSELAGE DOOR WARNING LIGHT IN THE EN ROUTE CLIMB.
